# SDR AALA20180121003

- Difficulty date: December 24, 2017
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 954-994
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT CREASE BEAM ANGLE BETWEEN BS 954 TO 994.  REPLACED RIGHT CREASE BEAM ANGLE IAW 51-00-05-1 AND DRAWING 147A8501.
